Fertility / Infertility Expert Forum
the period two times in a month, whys that?
About This Forum:

Questions in the Fertility/Infertility forum are answered by medical professionals. Topics covered include fertility or infertility issues, egg quality, fertility drugs and side effects, fertility tests, genetic testing, in-vitro fertilization (IVF), pregnancy reduction post IVF, ovulation, relationship issues, risk factors, sperm count/quality, and surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

the period two times in a month, whys that?

I start to have a sex live about two months, i was virgin also my boyfriend, i took the pillow of the after morning the first time that we have sex in that month my period cames to times, i was scary so i don't use that pillow any more but this month i was in the situation to take this pillow so i did and my period cames to time in the month i am really worried and i don't know why this happened and how stopped, i have 18 and the pillow that i took have 1.5 mg levorstronger o sometime like that
603463_tn?1220630455
Hi!
If I am understanding you correctly you took the "Morning After Pill" or emergency contraception.  It is not unusual for the pill to cause irregular bleeding, and I would not be overly concerned.  I DO recommend a pregnancy test whenever bleeding isn't normal and regular.
If you find you are needing to use emergency contraception frequently, you may wish to consider using a more regular form of birth control.
Good luck!
Dr B
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank